Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Pseudoprime $ l$-ideals in a class of $ f$-rings

Author: Suzanne Larson
Journal: Proc. Amer. Math. Soc. 104 (1988), 685-692
MSC: Primary 06F25; Secondary 16A12
MathSciNet review: 964843
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a commutative $ f$-ring, an $ l$-ideal $ I$ is called pseudoprime if $ ab = 0$ implies $ a \in I$ or $ b \in I$, and is called square dominated if for every $ a \in I,\vert a\vert \leq {x^2}$ for some $ x \in A$ such that $ {x^2} \in I$. Several characterizations of pseudoprime $ l$-ideals are given in the class of commutative semiprime $ f$-rings in which minimal prime $ l$-ideals are square dominated. It is shown that the hypothesis imposed on the $ f$-rings, that minimal prime $ l$-ideals are square dominated, cannot be omitted or generalized.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06F25, 16A12

Retrieve articles in all journals with MSC: 06F25, 16A12

Additional Information

PII: S 0002-9939(1988)0964843-2
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia